# SDR ASOA2015020612172

- Difficulty date: January 17, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 15,347 hours, 10,070 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT  FLOORBEAM AFT ANGLE CORRODED.   FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06-001-001-A01.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM 51-42-06-001-001-A01, DWG CCC670-34010, DWG CC670-33052,  SRM 51-40-11-001-001-A1, 51-44-06-001-001-A01, AND DWG CC670-34095, REV.
